# SDR IPXA2018120766643

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 26,377 hours, 17,863 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED A TE FLAP DISAGREE.  AIR TURN BACK.  REMOVED AND REPLACED THE NR 1 FSEU IAW AMM 27-51-01-022-006, AND 27-51-01-422-011.  NO FAULTS NOTED T/E FLAP SYSTEM OP CHECKED GOOD IAW AMM 27-51-00-715-001.
